MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250040112
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient suffered minor burn due to arcing.There was no medical intervention.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: arcing causing patient burn probable root cause: heat conducted by device use error insulation damage or inadequate insulation from manufacturing/ servicing lot number is unknown; therefore, manufacture date can not be confirmed.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15839524
Report Number0002936485-2022-00694
Device Sequence Number12191801
Product Code GCJ
UDI-Device Identifier37613327061346
UDI-Public37613327061346
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250040112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown